# SDR CALA2022081702113

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,563 hours, 24,899 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rod End
- Part number: NA
- Condition: Loose
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

REF LP #9311949; REF LP #9311949; FOUND RIGHT WING OUTBOARD AFT FLA, OUTBOARD BE NORMAL. PERFORMED BITE CHECK ON FSEU AND NO FAULTS SHOWN AT BELLCRANK ROD END LOOSE. SAFETY WIRE APPEARED TO BE INTACT. THIS TIME. REF AMM 27-51-23-400-801. TIGHTENED LOOSE ROD END AND INSTALLED SAFETY WIRE. CYCLED FLAPS SEVERAL TIMES AND NO DEFECTS NOTED. ALSO INDICATION APPEARED TO
